# SDR SWAA2024010937934

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,441 hours, 35,616 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B THRUST REVERSER IS CRACKED ON THE AFT WEB TORQUE BOX JUST FORWARD OF THE SECOND FROM UPPER CASCADE LOCATED JUST UNDER T/R STOW SENSOR .<[01] REMOVED AND REPLACED #1 ENGINE I/B THRUST REVERSER IAW AMM 78-31-01. OPS AND LEAK CHECKED GOOD.
